# SDR DALA13006653213

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOOR PANEL 152KF IS CORRODED.  REMOVED CORROSION IAW SRM 51-74-00, L=1.0" W=0.70" D=0.050 NO ESTABLISHED SRM LIMITS.
